Buyer's quantile hedge portfolios in discrete-time trading

Date
2013
Authors
Pinar, M.Ç.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Quantitative Finance
Print ISSN
14697688
Electronic ISSN
Publisher
Volume
13
Issue
5
Pages
729 - 738
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

The problem of quantile hedging for American claims is studied from the perspective of the buyer of a contingent claim by minimizing the 'expected failure ratio'. After a general study of the problem in infinite-state spaces, we pass to finite dimensions and examine the properties of the resulting finite-dimensional optimization problems. In finite-state probability spaces we obtain a bilinear programming formulation that admits an exact linearization using binary exercise variables. Numerical results with S&P 500 index options demonstrate the computational viability of the formulations. © 2013 Copyright Taylor and Francis Group, LLC.

Course
Other identifiers
Book Title
Keywords
American style derivative securities, Asset pricing, Optimization, Risk management
Citation
Published Version (Please cite this version)